MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0174
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this right ventricular lead exhibited high out of range shock impedance measurements.No other information was provided.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this right ventricular lead exhibited high out of range shock impedance measurements.No other information was provided.No adverse patient effects were reported.Additional information was received that this right ventricular (rv) lead was surgically abandoned due to a product performance issue as stated previously.A new rv lead was implanted and remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in lvsi measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high voltage shock impedance (hvsi) measurements and reduced shock efficacy.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22666168
Report Number2124215-2025-52163
Device Sequence Number11681903
Product Code LWS
UDI-Device Identifier00802526373640
UDI-Public(01)00802526373640(17)050718
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2005
Device Model Number0174
Device Catalogue Number0174
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer07/16/2025
02/13/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/11/2025
02/24/2026
Date Device Manufactured07/18/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale